# SDR SWIA2019072546093

- Difficulty date: June 1, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 40,691 hours, 34,126 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Nut Plate
- Condition: Broken
- Location: Vhf Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 VHF ANTENNA BROKE.  C-CHECK RO: 7/25/19. COMPLIED WITH PERMANENT REPAIR TO NUTPLATE UNDER VHF ANTENNA.
